# SDR 39LA2013120727

- Difficulty date: December 7, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N9119S
- Make and model: Skrsky S61N
- Aircraft serial: 61703
- Aircraft time: 29,737 hours, 35,948 cycles
- Engine: Ge CT581402
- Engine time: 34,525 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Cable Assy
- Part number: 3530262
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE WARNING LIGHT ILLUMINATED IN FLIGHT.  TROUBLE SHOT SYS, FOUND DAMAGED LEAD, REPLACED WITH SERVICEABLE LEAD PN 35302-62, SN NA, WORK PERFORMED IAW S61N MM SA4045-80, CHP 26-00-00, OPERATIONS CHECKED GOOD 12/07/13.
